# SDR SWAA2020032332669

- Difficulty date: March 5, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 33,928 hours, 20,447 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZ STAB; INSPAR RIB #5; UPPER FLANGE IS CRACKED 21' FROM FWD EDGE. MARKED / REPAIRED PER EA 1-755-4664
